The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 3.

Journal Article

Gill, Nick and Helfgott, Harald Andres (2011). Growth of small generating sets in SLn(ℤ/pℤ). International Mathematics Research Notices, 18 pp. 4226–4251. file

Rippon, Philip Jonathan and Stallard, Gwyneth Mary (2014). Regularity and fast escaping points of entire functions. International Mathematics Research Notices, 2014(19) pp. 5203–5229. restricted access item, not available for direct download

Sixsmith, Dave (2015). Julia and escaping set spiders' webs of positive area. International Mathematics Research Notices (In press). restricted access item, not available for direct download

This list was generated on Sun Nov 23 21:38:26 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk